Journal of Inequalities and Applications
Volume 2005 (2005), Issue 1, Pages 7-14

Rio-type inequality for the expectation of products of random variables

B. L. S. Prakasa Rao

Theoretical Statistics and Mathematics Unit, Indian Statistical Institute, New Delhi 110 016, India

Received 26 July 2004

Copyright © 2005 B. L. S. Prakasa Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We develop an inequality for the expectation of a product of n random variables generalizing the recent work of Dedecker and Doukhan (2003) and the earlier results of Rio (1993).